Publication
Title
Moves on pseudoline diagrams
Author
Abstract
Language
English
Source (journal)
European journal of combinatorics. - London
Publication
London : 1996
ISSN
0195-6698
Volume/pages
17:6(1996), p. 569-593
ISI
A1996VC41600005
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 23.09.2009
Last edited 28.06.2018
To cite this reference